# SDR SWAA2012120710305

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 81,172 hours, 72,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Peeling
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP F/O SIDE IS PEELING.  REMOVED & REPLACED LUMINESCENT STRIP ON ROWS 7 8 9 DEF PER MM.
